# SDR SWAA2016051851900

- Difficulty date: April 22, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N384SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26590
- Aircraft time: 69,499 hours, 56,460 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Link
- Part number: 65827688
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG SUPPORT BEAM INBD SWING LINK CORRODED.  R & R SWING LINK IAW AMM & EA.
